# SDR SWAA040804

- Difficulty date: March 15, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 51,496 hours, 44,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 3 EA STRINGER CLIPS CRACKED AT BS 727C, STR 22R, STR 21R, & BS 727D, STR 23R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
